# SDR CALA2013110400792

- Difficulty date: October 30, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 33,227 hours, 11,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 727D BETWEEN S8R & S9R.  REPAIRED FRAME AT STATION 727D BETWEEN S8R & S9R IAW EA 5310-04716 REV F.
